Panacur for Leopard Gecko

Chameleon Loco

New Member
my gecko mary jane recently had a fecal and was discorvered to have parisites so my vet gave me panacur suspension to give to her. Has anybody used this with their reptile and lastly I heard that this medication can cause the animal to have an upset stomach it says to give her 0.05 ml every day for 14 days but she is fed every other day what should I do?
 

cryogen

New Member
Our first panther who had worms was given that. The vet said it was very safe and had little side effects. Unfortunately our guy didn't make it but it wasn't because of the panacur, just too many worms for him to handle. I talked about it with Dr. Alfonso (another recommended vet on here) too and he said its a very common medicine to give. So it sounds like your gecko should be fine, but the only thing I know about it pertains to chameleons though. Not sure about the upset stomach and feeding stuff though...maybe call up the vet and ask about that? I don't know anything about geckos but maybe you could give her smaller meals every day with it and not one normal sized meal every other day?

Hope your gecko starts feeling better!!
 

Chameleon Loco

New Member
Great Idea

yeah i think i will buy her favorite treat wax worms and feed her one or two on the when she does not get feed i think as long as she has some food in her belly she will be fine
 
Top Bottom